# SDR IPXA2015041688149

- Difficulty date: April 10, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 23,494 hours, 14,552 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536136
- Condition: Misrepaired
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAINTENANCE REQUEST MAIN DECK FLOOR PANEL 241XCF, PN 144N5361-36 UPPER SURFACE HAS AN IMPROPER REPAIR.  FABRICATED THE FLOOR PANEL IAW SREO B757-5320-9692-H.
